# SDR CA060723004

- Difficulty date: July 17, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Boeing 737-400
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546534
- Condition: Corroded
- Location: Bs 520 S27-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN TO FRAME ATTACH ANGLE CORRODED NR BS 520, STR 27R TO 28R (TC NR20060723004)
